# SDR ASAA2025040457130

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 7,125 hours, 1,994 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31709
- Part serial: D1459
- Condition: Failed
- Location: Zone 700
- Part time: 3,626 hours, 1,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

#2 TIRE TREAD CAME OFF DURING TAKE OFF ROLL IN ATL CAUSING MULTIPLE POINTS OF DAMAGE AROUND THE LANDING GEAR. GROUNDED - YES. FOUND MULTIPLE POINTS OF DAMAGE FROM TIRE TREAD SEPARATION ON UPPER + LOWER AFT FLAP AND PANELS SURROUNDING L/H MLG. PERFORMED INSPECTION OF FUSELAGE, LANDING GEAR, #1 ENGINE AND COWLS, WHEEL WELL IAW AMM REF 05-51-59 AND 05-51-54. REMOVED AND REPLACED #2 AND #1 MLG TIRE REF AMM 32-45-11-400-801.
